# SDR AALA20121027001

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 60,593 hours, 16,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM ROWS 26D TO 36D INOPERATIVE.  RE-SECURED CONNECTOR AT 36DEF AND REPLACED BATTERY PACK BETWEEN AFT LAVATORIES.  OPS CHECK NORMAL.
